MathSciNet Relay Station
MathSciNet bibliographic data
MR450899 (56 #9191a) 44A25 (42A40)
Nagel, Alexander; Rivière, Néstor; Wainger, Stephen On Hilbert transforms along curves. Bull. Amer. Math. Soc. 80 (1974), 106–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement